MAUDE Adverse Event Report: SMITH & NEPHEW, INC. HDL ASSY DRCTR ACL GDE.; ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. HDL ASSY DRCTR ACL GDE.; ACCESSORIES,ARTHROSCOPIC
Model Number 7205517
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that the arrow on the acl handle has worn off and it is no longer legible; therefore, it is impossible to set the angle of the aimer accurately.The malfunction was found during set up and was solved with no delays or patient harm using a back up device.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The reported device, intended for use in treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.No product batch/lot identification information was provided, thus a manufacturing record review could not be conducted.A complaint history review concluded this was an isolated event.A relationship, if any, between the subject device and the reported event could not be determined.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.

Brand Name
HDL ASSY DRCTR ACL GDE.
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
MDR Report Key11026659
Report Number1219602-2020-02065
Device Sequence Number1087329
Product Code NBH
UDI-Device Identifier03596010373250
UDI-Public03596010373250
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7205517
Device Catalogue Number7205517
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/23/2020
Supplement Date Received by Manufacturer01/18/2021
Initial Report FDA Received Date12/17/2020
Supplement Report FDA Received Date01/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1